Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 22, 2013, 2:49 PM EDT for Livingston County, Ontario County, Wayne County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2013, 2:49 PM EDT (18:49 UTC)
- Expired
- Aug 22, 2013, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
Counties Livingston County, NY, Ontario County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 126 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WWUS81 KBUF 221849
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
249 PM EDT THU AUG 22 2013
NYZ003>005-013-014-221945-
CAYUGA NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
249 PM EDT THU AUG 22 2013
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND HEAVY RAIN. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ONTARIO TO GENESEO...AND MOVING EAST
AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CANANDAIGUA...
GENEVA...
LAT...LON 4272 7792 4329 7739 4329 7694 4322 7658
4301 7678 4301 7696 4287 7695 4281 7697
4275 7702 4276 7731 4271 7734 4261 7737
$$
TJPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 22, 1:59 PM EDT, 50 minutes earlier.
Area forecast discussion, Aug 22, 1:59 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 159 PM EDT THU AUG 22 2013 .SYNOPSIS... A COLD FRONT WILL PUSH ACROSS THE REGION THIS AFTERNOON...BRINGING A ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS. FOLLOWING THE FRONT... HIGH PRESSURE WILL BUILD SOUTHEAST FROM THE UPPER LAKES AND PROVIDE OUR REGION WITH FAIR WEATHER FROM FRIDAY THROUGH THE UPCOMING WEEKEND...ALONG WITH COOLER TEMPERATURES FOR BOTH FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... DURING THE BALANCE OF THIS AFTERNOON...THE DIFFUSE COLD FRONT OVER NEARBY SOUTHERN ONTARIO PROVINCE WILL PUSH SOUTHEASTWARD ACROSS OUR REGION. IN CONCERT WITH LAKE BREEZE BOUNDARIES...THIS SHOULD CONTINUE TO HELP TRIGGER A BRIEF ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS FOR LOCATIONS NOT IMPACTED BY THE STABILIZING SOUTHWESTERLY FLOW OFF THE LAKES...WHERE PRECIPITATION CHANCES WILL BE SIGNIFICANTLY LOWER. WITH THE ABOVE IN MIND...HAVE CONTINUED WITH THE IDEA OF LIKELY TO CATEGORICAL POPS FOR MOST AREAS THIS AFTERNOON...WITH THE HIGHEST POPS RESERVED FOR THE SAINT LAWRENCE VALLEY AND ADJOINING PORTIONS OF THE NORTH COUNTRY WHICH WILL BE CLOSER TO THE TRACK OF A SUPPORTING MID LEVEL SHORTWAVE. IN THE GRIDS...HAVE TAKEN THE RECENTLY INITIATED CONVECTION ALONG LAKE BREEZE BOUNDARIES OVER FAR WESTERN NEW YORK EASTWARD THIS AFTERNOON...WHILE ALSO EXPANDING IT OVER TIME WITH THE APPROACH/PASSAGE OF THE MAIN SURFACE FRONT. WITH REGARD TO TEMPS...GIVEN 850 MB TEMPS OF AROUND +16C AND THE EXPECTED FRONTAL TIMING...EXPECT READINGS TO PEAK AROUND 80 ACROSS FAR WESTERN NEW YORK...AND IN THE LOWER TO MID 80S FURTHER EAST WHERE THE FRONTAL BOUNDARY/CONVECTION WILL BE SLOWER TO ARRIVE. AS HAS BEEN POINTED OUT FOR SEVERAL DAYS...SEVERE WEATHER POTENTIAL STILL LOOKS TO BE VERY LIMITED AT BEST WITH 850 MB WINDS OF 25 KNOTS ONLY RESULTING IN WEAK TO MODEST SHEAR. THE GREATEST POTENTIAL FOR THIS WILL BE ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY...WHICH WILL BE CLOSEST TO THE SHORTWAVE AND WILL EXPERIENCE THE GREATEST AMOUNT OF SHEAR. OTHERWISE...LOCALIZED PULSE STORMS CANNOT BE RULED OUT IN AREAS OF LOCALLY GREATER INSTABILITY...BUT HAVE A LOW PROBABILITY OF OCCURRENCE AT ANY GIVEN LOCATION. NAM/GFS FORECAST PWATS TO RISE TO 1.50 TO 1.75 INCHES WHICH COULD POSE A THREAT FOR LOCALIZED HEAVY RAINS IF STORMS STALL ALONG LAKE BREEZE BOUNDARIES. AT THIS TIME...HRRR RUNS AND MOST MODEL GUIDANCE SUGGEST A BOUNDARY PROGRESSIVE ENOUGH TO KEEP HEAVY RAINS FROM FOCUSING ON ANY ONE LOCATION. THE FRONTAL BOUNDARY WILL PUSH SOUTH OF OUR REGION THIS EVENING... WITH ANY LINGERING SHOWERS LIKELY TO DROP SOUTH AND EAST OF THE REGION BY MID TO LATE EVENING AT THE LATEST. OTHERWISE...EXPECT CLEARING SKIES AND NOTABLY COOLER TEMPERATURES...WITH LOWS DROPPING INTO THE UPPER 50S TO AROUND 60. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... CANADIAN SOURCED HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES ACROSS NEW YORK FOR FRIDAY AND SATURDAY. THIS WILL BRING A RETURN TO MORE COMFORTABLE TEMPERATURES WITH SUNNY AND DRY WEATHER. DESPITE THE SUNSHINE...A LIGHT NORTHERLY FLOW AND 850MB TEMPERATURES RUNNING AROUND +10C WILL KEEP DAYTIME HIGHS IN THE LOW TO MID 70S. THE DRY AIR WITH CLEAR SKIES AND LIGHT WINDS AT NIGHT WILL BE IDEAL FOR RADIATIONAL COOLING BRINGING COOLER OVERNIGHT TEMPERATURES THAN THE WARMTH AND HUMIDITY WE HAVE SEEN OF RECENT NIGHTS. LOWS WILL FALL INTO THE MID TO LOW 50S WITH SOME UPPER 40S WELL INLAND FROM THE LAKES. LIMITED SURFACE MOISTURE MAY GET TRAPPED BELOW NOCTURNAL INVERSIONS EACH NIGHT WITH PATCHY GROUND AND VALLEY FOG POSSIBLE AWAY FROM URBAN LOCATIONS ACROSS LOW LYING AREAS AND NEAR SMALLER LAKES AND STREAMS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... BY SUNDAY SURFACE HIGH PRESSURE WILL BE DRIFTING OFF THE EASTERN SEABOARD...ALLOWING A SOUTHWEST RETURN FLOW TO BEGIN MODERATING TEMPERATURES. AFTER A COOL MORNING...EXPECT HIGHS TO GET TO WITHIN A FEW DEGREES OF AVERAGE FOR LATE AUGUST. THERE WILL STILL BE A GOOD AMOUNT OF SUNSHINE WITH NOTHING MORE THAN SOME HIGH CIRRUS DRIFTING IN FROM AN UPSTREAM WARM FRONTAL BOUNDARY. SUNDAY NIGHT THROUGH THE FIRST HALF OF NEXT WEEK THE PATTERN WILL BECOME MORE ACTIVE. A STRONG RIDGE WILL REMAIN IN PLACE OVER THE CENTRAL PLAINS AND EXPAND SLOWLY NORTH AND EAST TOWARDS THE REGION. THE NORTHERN RING OF THE RIDGE WILL BECOME MORE ACTIVE WITH A PARADE OF PACIFIC SHORTWAVES AND SOUTHWEST MONSOONAL CONVECTION DRIVEN SHORTWAVES PROPAGATING ALONG THE US/CANADIAN BORDER. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE REGION LATE SUNDAY NIGHT AND MONDAY...THEN THE BOUNDARY WILL STALL NEARBY FROM THE UPPER LAKES TO NORTHERN NY. THE SHORTWAVES AND STALLED FRONTAL BOUNDARY WILL PROVIDE A CORRIDOR TO FOCUS SEVERAL ROUNDS OF SHOWERS AND CONVECTION...BUT TIMING AT THIS TIME RANGE WILL BE DIFFICULT. FOR NOW HAVE FOLLOWED ECMWF TIMING CLOSELY WHICH ALLOWS A FORECAST CLOSE TO PREVIOUS CONTINUITY...WITH CHANCE POPS SUNDAY NIGHT THROUGH MONDAY NIGHT THEN AGAIN ON WEDNESDAY. THIS MAY NEED TO BE ADJUSTED IN COMING DAYS WITH FURTHER MODEL TIMING ADJUSTMENTS EXPECTED. AS LONG AS CONVECTION DOES NOT BECOME TOO WIDESPREAD OR LONG IN DURATION...TEMPERATURES WILL CREEP ABOVE AVERAGE AGAIN NEXT WEEK AND HUMIDITY WILL BE ON THE RISE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A DIFFUSE COLD FRONTAL BOUNDARY OVER NEARBY SOUTHERN ONTARIO WILL PUSH SOUTHEAST ACROSS WESTERN AND NORTH CENTRAL NEW YORK THIS AFTERNOON. THIS WILL LIKELY BRING SHOWERS AND A CHANCE OF THUNDERSTORMS TO MOST LOCATIONS...WITH THE EXCEPTION OF AREAS IMMEDIATELY DOWNWIND OF THE LAKES WHICH WILL REMAIN SHADOWED AND WILL THUS SEE MUCH LOWER CHANCES FOR CONVECTION. EXPECT THE POSSIBILITY OF IFR/MVFR CONDITIONS IN ANY HEAVIER SHOWERS OR THUNDERSTORMS...WITH VFR CONDITIONS GENERALLY PREVAILING OTHERWISE. TONIGHT...THE FRONT WILL PUSH SOUTH OF THE REGION THIS EVENING... WITH GENERAL VFR CONDITIONS EXPECTED IN ITS WAKE. THIS SAID...VALLEY FOG MAY DEVELOP OVERNIGHT ACROSS THE SOUTHERN TIER...WITH REDUCTIONS TO IFR/MVFR POSSIBLE. ANY SUCH FOG SHOULD THEN MIX OUT FAIRLY QUICKLY WITH RENEWED HEATING FRIDAY MORNING...LEAVING BEHIND WIDESPREAD VFR CONDITIONS FOR THE BALANCE OF THE DAY. OUTLOOK... FRIDAY NIGHT THROUGH SUNDAY...MAINLY VFR. MONDAY...MAINLY VFR WITH A CHANCE OF SHOWERS/THUNDERSTORMS. TUESDAY...MAINLY VFR. && .MARINE... WINDS WILL INCREASE TODAY...BUT SHOULD BE STRONGER OVER LAND THAN OVER THE LAKES DUE TO LAKE BREEZE ENHANCEMENT. EVEN STILL...EXPECT SOUTHWEST WINDS TO BUILD WAVES UP TO 3 TO 4 FEET ON LAKE ERIE...WHICH IS JUST SHY OF SMALL CRAFT CRITERIA. THEN WINDS WILL SHIFT TO THE NW BEHIND THE FRONT...AND GENERALLY RUN IN THE 10 TO 20 KNOT RANGE TONIGHT. THIS WILL CAUSE WAVES TO INCREASE ON THE SOUTH SHORES OF LAKE ONTARIO...WITH CONDITIONS AGAIN LIKELY TO APPROACH BUT NOT MEET SMALL CRAFT ADVISORY CRITERIA. AFTER THIS...HIGH PRESSURE WILL BUILD IN...WITH GENERALLY LIGHT WINDS AND GOOD BOATING CONDITIONS EXPECTED FRIDAY THROUGH SUNDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...APFFEL/JJR NEAR TERM...APFFEL/JJR SHORT TERM...SMITH LONG TERM...HITCHCOCK AVIATION...JJR MARINE...APFFEL/JJR/SMITH
Hazardous weather outlook, Aug 22, 4:53 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 453 AM EDT THU AUG 22 2013 NYZ001>008-010>014-019>021-085-230900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 453 AM EDT THU AUG 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS ACROSS THE REGION MID TO LATE AFTERNOON. THERE IS A SMALL THREAT FOR AN ISOLATED STRONG TO SEVERE STORM WHICH COULD BRING STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 453 AM EDT THU AUG 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS ACROSS THE REGION MID TO LATE AFTERNOON. THERE IS A SMALL THREAT FOR AN ISOLATED STRONG TO SEVERE STORM WHICH COULD BRING STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Aug 22, 1:03 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
103 PM EDT THU AUG 22 2013
NYZ007-221815-
JEFFERSON NY-
103 PM EDT THU AUG 22 2013
...LINE OF STRONG THUNDERSTORMS APPROACHING THE THOUSAND ISLANDS...
* AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 19 MILES NORTH OF CLAYTON TO 20 MILES WEST OF
CLAYTON...AND MOVING EAST AT 30 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CLAYTON...
DEPAUVILLE AND ALEXANDRIA BAY...
LA FARGEVILLE...
THERESA...
PHILADELPHIA...
ANTWERP...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! WIND GUSTS UP TO 40 MPH ARE POSSIBLE ALONG WITH
BRIEF TORRENTIAL DOWNPOURS.
LAT...LON 4422 7545 4408 7559 4417 7632 4420 7629
4419 7624 4422 7620 4424 7612 4426 7617
4430 7614 4431 7610 4436 7600 4435 7596
4440 7585
HITCHCOCKSpecial weather statement, Aug 22, 2:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
212 PM EDT THU AUG 22 2013
NYZ012-013-020-021-221915-
ALLEGANY NY-CATTARAUGUS NY-LIVINGSTON NY-WYOMING NY-
212 PM EDT THU AUG 22 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR ARCADE...AND MOVING EAST
AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
CENTERVILLE...
BLISS AND CENTERVILLE...
PIKE AND GAINESVILLE...
FILLMORE AND GAINESVILLE...
PORTAGEVILLE AND CASTILE...
NUNDA...
OSSIAN CENTER...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4245 7845 4263 7845 4268 7770 4253 7770
4253 7771 4241 7772
TJPSpecial weather statement, Aug 22, 2:48 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
248 PM EDT THU AUG 22 2013
NYZ010-221930-
ERIE NY-
248 PM EDT THU AUG 22 2013
...THUNDERSTORM MOVING ACROSS THE NORTHTOWNS...
* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR TONAWANDA...AND MOVING
EAST AT 20 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
TONAWANDA...
WILLIAMSVILLE AND AMHERST...
DEPEW...
LANCASTER...
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED PONDING OF WATER OF ROADS AND POOR DRAINAGE AREAS.
THIS STORM MAY ALSO PRODUCE SMALL HAIL.
LAT...LON 4308 7857 4288 7858 4293 7892 4296 7895
4300 7895
HITCHCOCKSpecial weather statement, Aug 22, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
249 PM EDT THU AUG 22 2013
NYZ003>005-013-014-221945-
CAYUGA NY-LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY-
249 PM EDT THU AUG 22 2013
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND HEAVY RAIN. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ONTARIO TO GENESEO...AND MOVING EAST
AT 25 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CANANDAIGUA...
GENEVA...
LAT...LON 4272 7792 4329 7739 4329 7694 4322 7658
4301 7678 4301 7696 4287 7695 4281 7697
4275 7702 4276 7731 4271 7734 4261 7737
TJPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:45 PM EDT | Special Marine Warning | BUF | 90 min | |
| Aug 22, 1:03 PM EDT | Special Weather Statement | BUF | Jefferson | 72 min |
| Aug 22, 2:12 PM EDT | Special Weather Statement | BUF | Wyoming | 63 min |
| Aug 22, 2:48 PM EDT | Special Weather Statement | BUF | Erie | 42 min |
| Aug 22, 3:17 PM EDT | Special Weather Statement | BUF | Allegany | 28 min |
| Aug 22, 3:46 PM EDT | Special Weather Statement | BUF | Oswego | 59 min |
| Aug 22, 3:50 PM EDT | Special Weather Statement | BUF | Oswego | 70 min |
| Aug 22, 5:21 PM EDT | Special Weather Statement | BUF | Lewis | 24 min |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.